MathSciNet Relay Station
MathSciNet bibliographic data
MR2875207 60H05 (60G22 60H07)
Shen, Guangjun; Chen, Chao Stochastic integration with respect to the sub-fractional Brownian motion with $H\in(0,\frac12)$. Statist. Probab. Lett. 82 (2012), no. 2, 240–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement